# SDR CALA2013082190645

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,372 hours, 10,885 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCHED NOISE FROM CEILING ABOVE 17A & 17B.  REPLACED UPPER SIDEWALL LIGHT BALLAST ASSEMBLY AT 17AB, OPERATIONS CHECKED GOOD.
